Journal Article

Intracerebral Hemorrhage Associated with Amphetamine

Malgorzata Klys, Tomasz Konopka and Sebastian Rojek

in Journal of Analytical Toxicology

Volume 29, issue 6, pages 577-581
Published in print September 2005 | ISSN: 0146-4760
Published online September 2005 | e-ISSN: 1945-2403 | DOI: http://dx.doi.org/10.1093/jat/29.6.577
Intracerebral Hemorrhage Associated with Amphetamine

More Like This

Show all results sharing these subjects:

  • Medical Toxicology
  • Toxicology (Non-medical)

GO

Show Summary Details

Preview

The authors present a case of the death of a young female drug addict due to intracerebral hemorrhage. Liquid chromatography with mass spectrometry was instrumental in the identification and quantitative determination of amphetamine within an intracerebral hematoma that had persisted for 13 days. In view of the fact that the deceased was young, did not suffer from any detectable diseases, and the narcotic substance was only detected within the hematomas, the case should be classified among rare complications of amphetamine abuse.

Journal Article.  0 words. 

Subjects: Medical Toxicology ; Toxicology (Non-medical)

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.